RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yafei Pan,

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:35
Abstract pages:178
Full texts:3
References:17

http://www.mathnet.ru/eng/person142377
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Yafei Pan, Min Kan Ni, M. A. Davydova, “Contrast Structures in Problems for a Stationary Equation of Reaction-Diffusion-Advection Type with Discontinuous Nonlinearity”, Mat. Zametki, 104:5 (2018),  755–766  mathnet  elib; Math. Notes, 104:5 (2018), 735–744  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020